Liapunov stability and adding machines revisited
Buescu, Jorge, Kulczycki, Marcin and Stewart, Ian, 1945-. (2006) Liapunov stability and adding machines revisited. Dynamical Systems, Vol.21 (No.3). pp. 379-384. ISSN 1468-9367Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/14689360600649815
We give a revised proof of a theorem originally due to Buescu and Stewart (1995). The new version of this theorem dispenses with the assumption that the space X is locally compact. The theorem is as follows: let X be a locally connected metric space, let f: X -> X be a continuous map, and let A subset of X be a Liapunov stable compact transitive set that has infinitely many connected components. Then the map induced by f on the space of connected components of A is topologically conjugate to an adding machine.
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics
T Technology > TJ Mechanical engineering and machinery
|Divisions:||Faculty of Science > Mathematics|
|Journal or Publication Title:||Dynamical Systems|
|Publisher:||Taylor & Francis Ltd.|
|Official Date:||September 2006|
|Number of Pages:||6|
|Page Range:||pp. 379-384|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)